MAUDE Adverse Event Report: COVIDIEN SPACEMAKER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN SPACEMAKER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SMBTTOVLX
Medical Device Problem Codes Break (1069); Inflation Problem (1310); Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10.Concomitant product: smbttovlx, spacemaker* pro access and dissector sys, (lot # p4h1138); smbttovlx, spacemaker* pro access and dissector sys, (lot # p4h1138); smbttovlx, spacemaker* pro access and dissector sys, (lot # p4h0872).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a laparoscopic totally extraperitoneal (tep) procedure, during inflation while creating the preperitoneal space in the lower abdominal extraperitoneal tissue prior to mesh placement, the two balloon-tip trocars were ruptured.Moreover, another two balloon trocars with different lot numbers had a hole, and the balloon did not inflate, and there was a rapid loss of pressure.The device was replaced with another brand to resolve the issue.There was no patient injury.

Brand Name
SPACEMAKER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25630918
Report Number2647580-2026-01892
Device Sequence Number9562280
Product Code GCJ
UDI-Device Identifier10884521545298
UDI-Public(01)10884521545298(17)260731(10)P4H0872(20)02
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K151356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSMBTTOVLX
Device Catalogue NumberSMBTTOVLX
Device Lot NumberP4H0872
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2026
Initial Report FDA Received Date06/25/2026
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown